# SDR 2022FA0000543

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 125,619 hours, 23,021 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND ON L/H HORIZONTAL STABILIZER UPPER SURFACE SKIN PUNCTURE DAMAGE BY 1.0" WICH PENETRATED THE HONEYCOMB STRUCTURE BETWEEN AUXILIARY SPAR AND FRONT SPAR.
